# SDR SWIA202403220019

- Difficulty date: March 19, 2024
- Submitted: March 22, 2024
- Operation: Air carrier
- Aircraft: N107SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000400
- Aircraft time: 25,543 hours, 14,655 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2Â€? DENT ON BELLY OF NOSE AREA FWD OF NOSE GEAR AND AFT OF RADOME. (FLIGHT 4674 FILED CLOSED)INSPECTED REPORTED DENT AFT OF FWD AVIONICS DOOR BETWEEN FR06 AND FR07 AND FOUND DENT MEASURING APPROX 1.5"W X 1.5"L X 0.140D. DETERMINED TO BE OUT OF LIMITS PER SRM 53-10-014/AD02.
